# SDR IXXA10SMN104S

- Difficulty date: November 9, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,975 hours, 33,577 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 102,975 hours, 33,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND MAIN CARGO COMPARTMENT FITTING CRACKED AT STA 700.000, LT BOTTOM LINE 23.  REMOVED CORROSION AND FOUND OUT OF LIMITS. REMOVED CORRODED FITTING.  CLEANED, TREATED, AND PRIMED AERA. INSTALLED NEW FITTING IAW SRM 51-1-8, SRM 53-2-0, SRM 51-1-20D, SRM 51-1-8B, SRM 51-1-20D, SRM 51-1-21, AND SRM 51-3-1.
